Rings whose modules are weakly supplemented are perfect. Applications to certain ring extensions
DOI:
https://doi.org/10.7146/math.scand.a-15104Abstract
In this note we show that a ring R is left perfect if and only if every left R-module is weakly supplemented if and only if R is semilocal and the radical of the countably infinite free left R-module has a weak supplement.Downloads
Published
2009-09-01
How to Cite
Büyükasik, E., & Lomp, C. (2009). Rings whose modules are weakly supplemented are perfect. Applications to certain ring extensions. MATHEMATICA SCANDINAVICA, 105(1), 25–30. https://doi.org/10.7146/math.scand.a-15104
Issue
Section
Articles